| Catalog Number |
104-0806 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
03/25/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision occurred approximately 7 weeks after the primary surgery which occurred on (b)(6) 2024.The system is a hybrid of fx v135 stem and cup on the humeral side and a competitor's products on the glenoid side.No fall or other trauma reported.Revision occurred due to dislocation of unknown cause.40 mm + 6 standard humeral cup explanted and replaced with 40 mm + 9 stability humeral cup.
Additional Manufacturer Narrative
Patient dislocated a month after primary surgery which was a hybrid surgery of fx and competitor product.No actual, implied, or suspect link to fx product.